Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The residual finiteness of certain one-relator groups

Authors: R. B. J. T. Allenby, L. E. Moser and C. Y. Tang
Journal: Proc. Amer. Math. Soc. 78 (1980), 8-10
MSC: Primary 20E26; Secondary 20F05
MathSciNet review: 548072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the groups $ \langle a,b;{({a^{ - 1}}{b^l}a{b^m})^t}\rangle $, where $ l,m,t \in Z$ and $ t \geqslant 2$ are residually finite $ {(_R}F)$, thus establishing a conjecture of G. Baumslag [Bull. Amer. Math. Soc. 73 (1967), 618-620].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E26, 20F05

Retrieve articles in all journals with MSC: 20E26, 20F05

Additional Information

PII: S 0002-9939(1980)0548072-5
Keywords: Generalized free product, HNN extension, residually finite, LERF
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia